# SDR MASA2021090400223

- Difficulty date: September 4, 2021
- Submitted: September 4, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 37,049 hours, 30,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 CEILING EMER FLOODLIGHT INOP.  R&R EMER EXIT LIGHT AND OPS CHECK GOOD
